MAUDE Adverse Event Report: Ortho & Surgical Products Enterprises S.A. Knee Immobilizer, Cutaway, 19IN; JOINT, KNEE, EXTERNAL BRACE

Ortho & Surgical Products Enterprises S.A. Knee Immobilizer, Cutaway, 19IN; JOINT, KNEE, EXTERNAL BRACE
Model Number ER4433-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Blister (4537)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A end consumer reported, "i am reaching out to report a potential adverse effect that may be potentially associated with one of your products, the 19" knee immobilizer (ref er4433-19, lot 63307667 (second patient) ; lot 63351924 (third patient)).We have now had two separate cardiac surgery patients who required intra-aortic balloon pump placement and subsequently developed significant blistering and skin necrosis on the lower extremity of the immobilized leg.Both patients were using the same foam-based immobilizer model.In each case, the skin injury progressed to large bullae and one experienced full-thickness necrosis requiring advanced wound care.Biopsy confirmed skin necrosis in the second patient rather than an inflammatory or systemic dermatologic process.No friction, shear, or moisture-related issues were identified, and the immobilizers appeared to be applied correctly.".
 
Additional Manufacturer Narrative
A end consumer reported, "i am reaching out to report a potential adverse effect that may be potentially associated with one of your products, the 19" knee immobilizer (ref er4433-19, lot 63307667 (second patient) ; lot 63351924 (third patient)).We have now had two separate cardiac surgery patients who required intra-aortic balloon pump placement and subsequently developed significant blistering and skin necrosis on the lower extremity of the immobilized leg.Both patients were using the same foam-based immobilizer model.In each case, the skin injury progressed to large bullae and one experienced full-thickness necrosis requiring advanced wound care.Biopsy confirmed skin necrosis in the second patient rather than an inflammatory or systemic dermatologic process.No friction, shear, or moisture-related issues were identified, and the immobilizers appeared to be applied correctly." deroyal industries, inc.Requested return of the device, however, it was listed as unavailable.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.

Brand Name
Knee Immobilizer, Cutaway, 19IN
Common Device Name
JOINT, KNEE, EXTERNAL BRACE
Manufacturer (Section D)
Ortho & Surgical Products Enterprises S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT  01065
Manufacturer (Section G)
Ortho & Surgical Products Enterprises S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT   01065
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50193839
Report Number3010452421-2026-00009
Device Sequence Number9887185
Product Code ITQ
UDI-Device Identifier00749756089760
UDI-Public00749756089760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberER4433-19
Device Lot Number63351924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown